Aa
A
A
Close
Avatar universal
I need help!!!
Please if anyone can give me some help getting control of the withdrawal from effexor I would really appreciate it, I feel like I am losing this battle and I will die before I take it again, thanks in advance.
Cancel
3 Answers
Page 1 of 1
1110049 tn?1409405744
Have a look at the 700+ postings about Effexor withdrawal on this page.  You will find lots of ideas there.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Your doctor is the best one to tell you how to wean off with as little side effects as possible...don't do it on your own.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I stopped effexor cold turkey a few weeks ago because I ran out of my prescription.  It was not a good thing.  I felt very ill and could not get out of bed.   Do not do this without seeing a Dr.  I was off it for about a week, then saw a new psychiatrist who talked me into going back on it. I felt better within days.  I would like to get off the effexor as I don't like the side effects, but will have to do it under the Dr's care when we feel I am better stabilized on another med.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
2020005 tn?1476662562
Blank
KTowne commented on KeeLolo's status
5 hrs ago
2020005 tn?1476662562
Blank
KTowne commented on veronica0808's status
5 hrs ago
406584 tn?1399591666
Blank
10356 commented on photo
17 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Depression Community Resources